014. On g-closed set and g- continuous mappings

Math. Journal: Kyungpook Math. Journal, Republic of Korea, 33 (1993) 205-209.
Authors: Caldas, M.

Abstract
The concept of generalized closed set of a topological space (breifly g-closed) was introduced by N. Levine ([8] in 1970). These sets where also considered by W. Dunhan ([5] in 1982) and by W. Dunhan and N. Levine ([4] in 1980). Recently, K. Balachandran, P. Sundara and H. Maki ([1] in 1991) , defined a new class of mappings called generalized continuous mappings. The present note has as purpose generalize and improve Theorem 6.3 of N. Levine [8] and to investigate some properties of g-closed sets and g-continuous mappings.


 

Filed Under: 1991-1995

Preprints

    Please, contact me for any preprint of papers.

Weather

    NiterĂ³i
    Sunny
    Sunny
    25°C
    real feel: 30°C
    humidity: 83%
    wind speed: 0 km/h N
    Forecast March 29, 2020
    day
    Intermittent clouds
    Intermittent clouds
    29°C
    wind speed: 11 km/h ESE
    Forecast March 30, 2020
    day
    Thunderstorms
    Thunderstorms
    28°C
    wind speed: 11 km/h ESE